# SDR SWAA2015092144122

- Difficulty date: September 11, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 53,938 hours, 31,324 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1000
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STAB STATION 92.70, RIB 2.0", CRACKED ON THE WEB, 28.00" FROM LOWER FRONT SPAR.  REPAIRED STABILIZER IAW SRM & EA.
